# SDR 20010509CW004

- Difficulty date: April 2, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1016200113
- Condition: Corroded
- Location: Elevator
- Part time: 31,542 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OUTBOARD AND THE RIGHT MIDDLE ELEVATOR HINGE BRACKET WERE FOUND TO BE CORRODED.
